# SDR CA120813005

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE/ODOR IN COCKPIT AND CABIN SHORTLY AFTER TAKEOFF, APU OFF.  SMOKE QUIT AT LEVEL OFF AND ODOR IMPROVED CLOSING LEFT BLEED SOURCE.  THIS IS THE 2ND OCCURRENCE. REPLACED COALESCER SOCK ACFT EQUIPMENT WITH NEW AND SYSTEMS CHECK WAS GOOD.
